# SDR 2A6R2021101162001

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 6,596 hours, 22,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 6,596 hours, 22,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 CRACK FOUND ON L/H FWD LOWER SIDE OF METRO BOX BEAM ASSY. CRACK LENGTH IS .75 INCHES
